Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 63, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 3, 2019, 1:17 AM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2019, 1:17 AM CDT (06:17 UTC)
- Expired
- Sep 3, 2019, 2:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 131 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
070
WUUS53 KGRB 030617
SVRGRB
WIC073-097-141-030700-
/O.NEW.KGRB.SV.W.0063.190903T0617Z-190903T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
117 AM CDT Tue Sep 3 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northern Wood County in central Wisconsin...
Northern Portage County in central Wisconsin...
Southeastern Marathon County in central Wisconsin...
* Until 200 AM CDT.
* At 117 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Weston to 8 miles southeast of
Mosinee to 11 miles northwest of Stevens Point, moving east at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Stevens Point, Weston, Mosinee, Whiting, Bevent, Plover,
Rothschild, Stockton, Knowlton and Norrie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4448 9020 4465 8997 4489 8971 4490 8922
4446 8923
TIME...MOT...LOC 0617Z 264DEG 50KT 4481 8954 4467 8962 4459 8976
HAIL...<.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
495
WWUS53 KGRB 030630
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
130 AM CDT Tue Sep 3 2019
WIC073-097-141-030700-
/O.CON.KGRB.SV.W.0063.000000T0000Z-190903T0700Z/
Wood WI-Portage WI-Marathon WI-
130 AM CDT Tue Sep 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN WOOD...NORTHERN PORTAGE AND SOUTHEASTERN MARATHON
COUNTIES...
At 129 AM CDT, severe thunderstorms were located along a line
extending from near Wittenberg to 9 miles south of Bevent to near
Stevens Point, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stevens Point, Whiting, Bevent, Plover, Stockton, Norrie, Jordan,
Hatley, Rosholt and Park Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4447 8996 4467 8982 4475 8953 4489 8947
4490 8922 4446 8923
TIME...MOT...LOC 0629Z 272DEG 58KT 4478 8924 4464 8932 4456 8946
HAIL...<.75IN
WIND...60MPH
$$
Kurimski587
WWUS53 KGRB 030643
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
143 AM CDT Tue Sep 3 2019
WIC073-141-030652-
/O.CAN.KGRB.SV.W.0063.000000T0000Z-190903T0700Z/
Wood WI-Marathon WI-
143 AM CDT Tue Sep 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD AND
SOUTHEASTERN MARATHON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4447 8973 4448 8973 4468 8967 4469 8944
4468 8923 4446 8923
TIME...MOT...LOC 0642Z 264DEG 50KT 4480 8900 4466 8908 4458 8922
$$
WIC097-030700-
/O.CON.KGRB.SV.W.0063.000000T0000Z-190903T0700Z/
Portage WI-
143 AM CDT Tue Sep 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN PORTAGE COUNTY...
At 142 AM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Wittenberg to 16 miles southeast of
Bevent to 9 miles north of Amherst, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stevens Point, Whiting, Plover, Stockton, Jordan, Rosholt, Park
Ridge, Amherst Junction, Peru and Nelsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4447 8973 4448 8973 4468 8967 4469 8944
4468 8923 4446 8923
TIME...MOT...LOC 0642Z 264DEG 50KT 4480 8900 4466 8908 4458 8922
HAIL...<.75IN
WIND...60MPH
$$
Kurimski194
WWUS53 KGRB 030653
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
153 AM CDT Tue Sep 3 2019
WIC097-030702-
/O.EXP.KGRB.SV.W.0063.000000T0000Z-190903T0700Z/
Portage WI-
153 AM CDT Tue Sep 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE COUNTY WILL
EXPIRE AT 200 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with additional thunderstorms.
LAT...LON 4447 8973 4448 8973 4468 8967 4469 8944
4468 8923 4446 8923
TIME...MOT...LOC 0652Z 264DEG 50KT 4481 8881 4467 8889 4459 8903
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 12:53 AM CDT, 24 minutes earlier.
Area forecast discussion, Sep 3, 12:53 AM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1253 AM CDT Tue Sep 3 2019 Updated aviation portion for 06Z TAF issuance .UPDATE... Issued at 941 PM CDT Mon Sep 2 2019 The scenario set forth in the previous AFD updates seems to be playing out as expected. The apex of what had been the primary bow seems directed just southwest of the forecast area. But concern is growing that the segment of the line farther north is undergoing organization and beginning to bow out as well. The atmosphere downstream from the MCS is also becoming increasingly favorable for severe storms as the LLJ transports moisture north and generates isentropic lift. Otherwise, convection beginning to develop in a NW-SE swath from W-C to S-C WI seems to be a developing WAA wing of the MCS. Adjusted the timing of PoPs across the southern portion of the area to account for that. UPDATE Issued at 646 PM CDT Mon Sep 2 2019 The forecast for overnight and Tuesday is coming into better focus as convective trends are becoming more apparent. An intense/severe bow echo was over the southeast corner of ND early this evening, north of a surface frontal boundary that extended from central SD to the MN/IA border. Despite being pretty far north of the front, the convection has been strong and well organized enough to result in numerous severe wind gusts over eastern ND. There is really no reason to expect the convection to weaken overnight as a strengthening southwesterly LLJ will increase the transport of moisture northeast into the convection. That means the key to the forecast is really whether or not the track of the complex takes it across the forecast area. Corfidi vectors for forward MCS propagation near and downstream from the bow were generally from about 310 at 50-60 knots. That is likely to bring the most intense storms very close to the southwest corner of the forecast area, and that is the portion of the area at greatest risk for severe winds later tonight. The steadier precipitation on the northeast side of the complex is more likely to affect the rest of the area, so the severe risk will be lower farther to the north and east. It is also interesting to note that the environment may be more favorable for damaging wind gusts once the convection nears central WI than it is right now across ND. The severe gusts in ND occurred 120-150 miles north of the surface front, which stretches east near the MN/IA border, then from near LSE-MSN-UGN. In addition, the front probably will drift north (at least away from Lake Michigan) during the evening as an anticyclone over Lake Superior departs to the east and winds shift more E then SE. So if the bow follows at least somewhat along the trajectory indicated by the Corfidi vectors, it may end tracking very close to the front or even into the warm sector as it propagates across Wisconsin. The going forecast already had the overall scenario pretty well depicted, and just some minor changes to the forecast details were made in an update sent out about an hour ago. && .SHORT TERM...Tonight and Tuesday Issued at 340 PM CDT Mon Sep 2 2019 The concern in the short term continues to be the potential for severe storms overnight into Tuesday. Increasing moisture will result in heavy rainfall with some of the storms, which could produce flash flooding. A nearly stationary front extended from west to east across Wisconsin this afternoon. Mesoanalysis showed MUCAPE values mainly less than 300 J/kg but there is at least 25 J/kg of CIN so it does not look like there should be much, if anything, going on the rest of today. The front is forecast to get pushed northward as a warm front tonight. PWATs of more than an inch and a half, MU CAPE values increasing into the 1,000 J/kg to 2,000 J/kg range, and strong shear in the warm sector of the system will combine with mid level short wave energy and an approaching cold front to bring storms to the area late tonight through Tuesday morning. Heavy rainfall, large hail and damaging winds will be possible with the storms. .LONG TERM...Tuesday Night Through Monday Issued at 340 PM CDT Mon Sep 2 2019 Fairly quiet period anticipated for the extended portion of the forecast, with only a couple minor chances of rain. Below normal temperatures can be expected through this time period as well. Tuesday night through Wednesday night: Cyclonic flow will initially be in place Tuesday evening as the 500mb trough axis slowly exits to the east, late in the evening. 850mb temperatures are expected to drop to around 3C to 2C as north to northwest winds flow across Lake Superior. This will likely allow delta-T values favorable for lake effect rain showers or at a minimum lake effect cloud cover over the north central portions of WI. Dry Canadian high pressure will steadily build across the area overnight through Friday morning as the upper-level trough axis continues to shift well to the east. This will allow for a break in the precipitation along with cooler, more Fall-like air to move in. Winds will become lighter overnight (although not calm), allowing overnight lows to drop into the upper 30s, in the typical cold spots of the north-central, while most of the rest of the area stays in the 40s and 50s. High temperatures will be a bit cooler as well with most locations staying in the 60s. Thursday through Friday: The surface high pressure center will slide east of the area, allowing some moisture to return. At the same time, a couple shortwaves are expected to rotate through the area Thursday into late Thursday night. The combination of these features and weak forcing from a surface low, will lead to increasing cloud cover and some scattered rain showers. The forcing and better moisture will slide to the east of the area by Friday afternoon as dry high pressure builds across the area again. Highs will be in the 60s to around 70s with overnight lows dropping into the upper 40s to mid 50s. Rest of the extended: The aforementioned surface high pressure system is expected to become centered directly overhead Saturday through Sunday. This will allow for a break in the precipitation along with fairly calm winds. In addition, much cooler air will filter across the western Great Lakes with high temperatures in the 50s and 60s with overnight lows dropping into the mid 30s across the north half, while the south half bay see low to mid 40s. This may also set the stage for more widespread frost for the Northwoods. && .AVIATION...for 06Z TAF Issuance Issued at 1252 AM CDT Tue Sep 3 2019 an area of showers and thunderstorms accompanied by IFR conditions, isolated wind gusts over 30 knots and low level wind shear are expected overnight. The activity should exit by daybreak with conditions becoming VFR in most p[laces in the afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....MG LONG TERM......Cooley AVIATION.......RDM
Hazardous weather outlook, Sep 2, 7:40 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 740 PM CDT Mon Sep 2 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 740 PM CDT Mon Sep 2 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A period of thunderstorms is expected after midnight. Some of the storms could be severe and produce damaging wind gusts, especially over central Wisconsin. Heavy rainfall is also possible, and could lead to localized street flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The initial round of storms may still be exiting eastern Wisconsin early Tuesday morning. Although the chance of it happening is relatively low, isolated storms could re-develop during the mid- day hours. Those storms would pose a risk of gusty winds and hail, mainly over eastern Wisconsin. Southwest to west winds will gust to 30 to 40 mph on Tuesday. Large waves may lead to hazardous swimming conditions at Lake Michigan beaches on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late tonight into Tuesday morning. LMZ521-522-541>543-031100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 740 PM CDT Mon Sep 2 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are likely tonight. Gusty winds and lightning with the storms will pose a hazard to boaters. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The overnight storms may linger into Tuesday morning, with additional storms possible mid-day. Southwest winds will gust to 35 to 40 knots on Tuesday, then veer to the northwest and decrease Tuesday evening. A Gale Warning is in effect. Skowronski
In the hours before
Special weather statement, Sep 2, 10:03 PM CDT, 3 hours 14 minutes before
Special Weather Statement National Weather Service Green Bay WI 1003 PM CDT Mon Sep 2 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030430- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1003 PM CDT Mon Sep 2 2019 ...THUNDERSTORMS LIKELY OVERNIGHT... A large area of thunderstorms that was across central Minnesota during the late evening is expected to continue south and east into Wisconsin overnight. Damaging wind gusts and torrential rainfall that could produce localized street flooding are possible with the storms, and most likely to occur in areas south of a line from Wausau to Waupaca to Oshkosh. Although scattered thunderstorms could develop ahead of the main area and begin affecting the area sooner, the main complex of storms is likely to begin affecting western Marathon and western Wood counties between 100 am and 130 am. Be sure to remain indoors when thunderstorms are occurring. Stay away from windows. Skowronski
Special weather statement, Sep 3, 12:24 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1224 AM CDT Tue Sep 3 2019
WIZ030-035-030615-
Wood WI-Marathon WI-
1224 AM CDT Tue Sep 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 115 AM CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Stanley to 7 miles
southeast of Thorp to 8 miles northeast of Fairchild. Movement was
east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Spencer around 1250 AM CDT.
Abbotsford around 1255 AM CDT.
Marshfield around 100 AM CDT.
Other locations impacted by these storms include Milladore, Edgar,
North Wood County Park, Big Eau Pleine County Park, Moon, Little
Chicago, Auburndale, March Rapids, Hamburg and Hewitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8978
4475 8971 4468 8977 4468 8985 4459 8985
4445 8997 4452 9032
TIME...MOT...LOC 0524Z 279DEG 43KT 4507 9076 4487 9071 4470 9085
KurimskiSpecial weather statement, Sep 3, 1:04 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
104 AM CDT Tue Sep 3 2019
WIZ030-035-036-030645-
Wood WI-Marathon WI-Portage WI-
104 AM CDT Tue Sep 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND MARATHON
COUNTIES UNTIL 145 AM CDT...
At 104 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wausau to 13 miles north of Wisconsin
Rapids to 6 miles northwest of Pittsville. Movement was east at 60
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Marshfield, Weston, Rib
Mountain, Mosinee, Whiting, Bevent and Amherst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4467 9032 4475 9014 4512 8981 4512 8923
4425 8923 4425 9032
TIME...MOT...LOC 0604Z 290DEG 53KT 4497 8973 4459 8989 4451 9024
KurimskiSpecial weather statement, Sep 3, 1:05 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
105 AM CDT Tue Sep 3 2019
WIZ010-011-018-019-030645-
Langlade WI-Oneida WI-Forest WI-Lincoln WI-
105 AM CDT Tue Sep 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FOREST...LINCOLN...
SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 145 AM
CDT...
At 105 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Tomahawk to near Birch Trails
Girl Scout Camp to 11 miles west of Council Grounds State Park.
Movement was east at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Rhinelander, Crandon, Merrill, Tomahawk, Newbold, Harrison, Woodboro,
Parrish, Pearson and North Otter Creek Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4519 9005 4533 9000 4563 8985 4597 8878
4555 8879 4526 8909 4512 8977 4512 9005
TIME...MOT...LOC 0605Z 250DEG 47KT 4558 8979 4531 8979 4514 8996
KurimskiSpecial weather statement, Sep 3, 1:06 AM CDT, 11 minutes before
Special Weather Statement National Weather Service Green Bay WI 106 AM CDT Tue Sep 3 2019 WIZ031-037>039-074-030645- Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI- Brown WI- 106 AM CDT Tue Sep 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN...SOUTH CENTRAL OCONTO...NORTHEASTERN WAUPACA...NORTHERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES UNTIL 145 AM CDT... At 104 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southeast of Clintonville, or 17 miles south of Shawano, moving east at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... New London, Clintonville, Pulaski, Black Creek, Embarrass, Navarino Wildlife Area, Oneida, Howard, Seymour and Chase. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4439 8881 4466 8882 4481 8813 4452 8814 TIME...MOT...LOC 0604Z 249DEG 30KT 4453 8867 Skowronski
Local storm report, Sep 3, 1:13 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
113 AM CDT TUE SEP 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST MARSHFIELD 44.66N 90.16W
09/03/2019 M48 MPH WOOD WI ASOS
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 12:24 AM CDT | Special Weather Statement | GRB | Marathon | 51 min |
| Sep 3, 1:04 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 41 min |
| Sep 3, 1:05 AM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 40 min |
| Sep 3, 1:06 AM CDT | Special Weather Statement | GRB | Outagamie | 39 min |
| Sep 3, 1:29 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 61 min |
| Sep 3, 2:08 AM CDT | Special Weather Statement | GRB | Outagamie | 52 min |
| Sep 3, 5:00 AM CDT | Special Weather Statement | GRB | Portage | 45 min |
| Sep 3, 7:12 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Outagamie | 48 min |
| Sep 3, 10:53 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 7 hr |
| Sep 3, 2:10 PM CDT | Special Weather Statement | GRB | Kewaunee | 35 min |
| Sep 3, 2:24 PM CDT | Special Marine Warning | GRB | 44 min | |
| Sep 3, 2:37 PM CDT | Special Weather Statement | GRB | Manitowoc | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.